CSpace

Browse/Search Results:  1-10 of 28 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Chaos behavior in the discrete Fitzhugh nerve system 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 12, 页码: 1571-1578
Authors:  Jing, ZJ;  Jia, ZY;  Chang, Y
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
chaos  discrete  Fitzhugh nerve system  
Nilpotent operators similar to irreducible operators 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 12, 页码: 1544-1557
Authors:  Jiang, CL;  Guo, XZ;  Yang, YF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nilpotent operator  irreducible operator  self-adjoint operator  
Local Schrodinger flow into Kahler manifolds 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 11, 页码: 1446-1464
Authors:  Ding, WY;  Wang, YD
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Schrodinger flow  Heisenberg spin system  local existence  Kahler manifold  
A description of Kac-systems of multiplicative unitary operators 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 11, 页码: 1439-1445
Authors:  Zhang, XX
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multiplicative unitary operators  regular  irreducible  Kac-systems  quantum groups  
Normal family of algebroidal functions 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 10, 页码: 1271-1277
Authors:  Sun, DC;  Yang, L
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
algebroidal function  normal family  covering surface  
Heteroscedasticity checks for regression models 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 10, 页码: 1236-1252
Authors:  Zhu, LX;  Fujikoshi, Y;  Naito, K
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
bootstrap  empirical process  heteroscedasticity  
Extremal hexagonal chains concerning largest eigenvalue 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 9, 页码: 1089-1097
Authors:  Zhang, LZ;  Tian, F
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
hexagonal chain  helicene chain  eigenvalue  roll-attaching operation  
Generalized ergodicity 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 9, 页码: 1098-1106
Authors:  Zheng, ZH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
compact metric space  measure-preserving transformations  generalized ergodicity  almost everywhere E-chain transitivity  
The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 9, 页码: 1107-1114
Authors:  Huang, ZH;  Han, J;  Xu, DC;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear complementarity problem  non-interior continuation method  P-0 function  boundedness of the iteration sequence  
On a nonhomogeneous Burgers' equation 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 8, 页码: 984-993
Authors:  Ding, XQ;  Jiu, QS;  He, C
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonhomogeneous Burgers' equation  explicit solution  large time behavior  Hermite polynomials